Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 53, NWS Kansas City, MO

May 19, 20184 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2018, 11:58 PM CDT for 4 counties in Missouri. It was in force for 62 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2018, 11:58 PM CDT (04:58 UTC)
Expired
May 20, 2018, 1:00 AM CDT
In force
62 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Grundy County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 159 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 11:59 PM CDTHAIL 1.752 Ne Mount Moriah, MO
May 20, 12:01 AM CDTHAIL 1.752 Ne Mount Moriah, MO
May 20, 12:12 AM CDTTSTM WND DMG2 N Modena, MOHOME WINDOWS BROKEN. 4-5 TREES SNAPPED. WINDS ESTIMATED BY HOMEOWNER TO BE AT LEAST 80 MPH.
May 20, 12:12 AM CDTTSTM WND DMG4 Nw Mill Grove, MOMACHINE SHED DESTROYED. DEBRIS TOSSED SEVERAL HUNDRED FEET EAST. POWER POLES ALSO SNAPPED. TIME RADAR ESTIMATED.
May 20, 12:12 AM CDTHAIL 2.752 N Modena, MOTIME RADAR ESTIMATED.
May 20, 12:15 AM CDTTSTM WND DMG3 Nne Mill Grove, MOSMALL TREE LIMBS DOWN 2 TO 3 INCHES IN DIAMETER...2 MILES SOUTH OF CR E ON US 65.
May 20, 12:15 AM CDTHAIL 12 Sse Mill Grove, MODRIFTS OF NICKEL TO QUARTER SIZE HAIL ON US 65...HAIL FOG AND SLICK ROADS.
May 20, 12:15 AM CDTHAIL 22 Ene Mill Grove, MOACCOMPANIED BY VERY STRONG STRAIGHT-LINE WINDS.
May 20, 12:35 AM CDTTSTM WND DMG2 E Newtown, MOMOBILE HOME OVERTURNED AND TRAILER DESTROYED...TIME ESTIMATED.
May 20, 12:50 AM CDTTSTM WND DMGPollock, MOPOWER LINES AND TREES DOWN...TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
437 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS53 KEAX 200458
SVREAX
MOC079-129-171-211-200600-
/O.NEW.KEAX.SV.W.0053.180520T0458Z-180520T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1158 PM CDT SAT MAY 19 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northern Grundy County in north central Missouri...
  Western Putnam County in north central Missouri...
  Mercer County in north central Missouri...
  Northwestern Sullivan County in north central Missouri...

* Until 100 AM CDT.

* At 1157 PM CDT, a severe thunderstorm was located near Cainsville,
  or 14 miles northeast of Bethany, moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Milan, Princeton, Spickard, Newtown, Pollock, Lucerne, Harris,
  Modena and Mill Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4021 9306 4022 9376 4046 9376 4055 9307
TIME...MOT...LOC 0457Z 264DEG 35KT 4036 9378 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
5 follow-up statements
166 
WWUS53 KEAX 200506
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1206 AM CDT SUN MAY 20 2018

MOC079-129-171-211-200600-
/O.CON.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Grundy MO-Putnam MO-Mercer MO-Sullivan MO-
1206 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN GRUNDY...WESTERN PUTNAM...MERCER AND NORTHWESTERN
SULLIVAN COUNTIES...

At 1205 AM CDT, a severe thunderstorm was located near Princeton, or
18 miles north of Trenton, moving east at 40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Milan, Princeton, Spickard, Newtown, Pollock, Lucerne, Harris, Modena
and Mill Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4021 9306 4022 9376 4046 9376 4055 9307
TIME...MOT...LOC 0505Z 266DEG 35KT 4035 9367 

HAIL...2.50IN
WIND...60MPH
 
$$

CDB
191 
WWUS53 KEAX 200519
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1219 AM CDT SUN MAY 20 2018

MOC079-129-171-211-200600-
/O.CON.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Grundy MO-Putnam MO-Mercer MO-Sullivan MO-
1219 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN GRUNDY...WESTERN PUTNAM...SOUTHERN MERCER AND
NORTHWESTERN SULLIVAN COUNTIES...

At 1219 AM CDT, a severe thunderstorm was located near Princeton, or
20 miles north of Trenton, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milan, Princeton, Spickard, Newtown, Pollock, Lucerne, Harris and
Mill Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4021 9306 4022 9361 4046 9376 4055 9307
TIME...MOT...LOC 0519Z 264DEG 35KT 4036 9349 

HAIL...1.25IN
WIND...60MPH
 
$$

CDB
928 
WWUS53 KEAX 200529
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1229 AM CDT SUN MAY 20 2018

MOC079-129-171-211-200600-
/O.CON.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Grundy MO-Putnam MO-Mercer MO-Sullivan MO-
1229 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN GRUNDY...WESTERN PUTNAM...SOUTHEASTERN MERCER AND
NORTHWESTERN SULLIVAN COUNTIES...

At 1229 AM CDT, a severe thunderstorm was located 12 miles east of
Princeton, or 16 miles northwest of Milan, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Newtown, Pollock, Lucerne and Harris. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4021 9306 4024 9346 4048 9362 4055 9307
TIME...MOT...LOC 0529Z 267DEG 35KT 4034 9337 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
101 
WWUS53 KEAX 200539
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1239 AM CDT SUN MAY 20 2018

MOC079-200549-
/O.CAN.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Grundy MO-
1239 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRUNDY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4021 9306 4026 9337 4046 9359 4055 9307
TIME...MOT...LOC 0539Z 267DEG 35KT 4034 9324 

$$

MOC129-171-211-200600-
/O.CON.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Putnam MO-Mercer MO-Sullivan MO-
1239 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WESTERN PUTNAM...SOUTHEASTERN MERCER AND NORTHWESTERN SULLIVAN
COUNTIES...

At 1239 AM CDT, a severe thunderstorm was located 11 miles northwest
of Milan, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Newtown, Pollock, Lucerne and Harris. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4021 9306 4026 9337 4046 9359 4055 9307
TIME...MOT...LOC 0539Z 267DEG 35KT 4034 9324 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB
411 
WWUS53 KEAX 200549
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1249 AM CDT SUN MAY 20 2018

MOC129-200558-
/O.CAN.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Mercer MO-
1249 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERCER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4021 9306 4026 9337 4044 9336 4047 9307
TIME...MOT...LOC 0548Z 264DEG 35KT 4035 9312 

$$

MOC171-211-200600-
/O.CON.KEAX.SV.W.0053.000000T0000Z-180520T0600Z/
Putnam MO-Sullivan MO-
1249 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN PUTNAM AND NORTHWESTERN SULLIVAN COUNTIES...

At 1248 AM CDT, a severe thunderstorm was located 10 miles north of
Milan, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Newtown, Pollock and Harris. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4021 9306 4026 9337 4044 9336 4047 9307
TIME...MOT...LOC 0548Z 264DEG 35KT 4035 9312 

HAIL...1.50IN
WIND...60MPH
 
$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:50 PM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, May 19, 7:50 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
750 PM CDT Sat May 19 2018

.Update...
Issued at 750 PM CDT SAT MAY 19 2018

We will continue to watch eastern Kansas and northern Missouri for
severe storms through late this evening, but currently severe
weather is not looking favorable in areas from Kansas City east into
central Missouri. The storms in central Missouri that are still near
severe limits are a bowing line that is moving east along what looks
like the an east-west boundary left behind from storm activity
earlier in the day. Once that activity moves to the east of our area
(expected by 8 PM) the only storms to watch will be the ones trying
to redevelop along an elevated convergence line extending from east
central Kansas northeast through north central Missouri; roughly
along I-35. Both operational and CAM models hint at the
redevelopment this evening as a weak low level jet tries to develop
across west central Missouri in advance of the shortwave trough,
which is still spinning over central Nebraska. This expected burst
in the low level jet is not expected to last long, so neither is the
redeveloping storms. More widespread storm activity may develop
early Sunday morning as it grows from the activity in north central
Oklahoma, but the severe threat by the early morning hours of Sunday
will be very minimal.

&&

.Discussion...
Issued at 236 PM CDT SAT MAY 19 2018

The main concern for the late afternoon and evening hours
continues to be with the potential for strong to damaging winds
and large hail across the local area, particularly for areas over
eastern Kansas and and western Missouri.

The complex forecast is beginning to come into resolution as
depicted via visible satellite trends with multiple features in
play. Widespread convection from this morning has worked to
stabilize the environment in the near-term, though a gradual
clearing has been noted across eastern Kansas and more recently,
western Missouri. Synoptically speaking, a cold front is stretched
across central Kansas with a stationary boundary draped from north
central Kansas to northwestern Missouri. An inverted trough axis is
also noted along an axis extending from the Texas Panhandle into
west central Missouri. A weak mid-level shortwave is positioned
over southwestern Nebraska as of the early afternoon.

As the frontal boundary slowly pushes eastward driven by the
overhead shortwave trough, the downstream trough axis will
continue to pull northeastward into the local area. While these
features should remain displaced overall, the merging of these
features with time will result in the potential for organized
convection late this afternoon into the evening hours. Expanding
CU fields are noted ahead of the frontal boundary, while ongoing
convection is noted along the trough axis to the southwest. The
initial area to monitor will be across northeast KS and northwest
MO as storms form near the cold front further west and advect
into the area. While there remains some uncertainty on the amount
of destabilization with which to work, steep mid-level lapse
rates and adequate shear profiles may support the development of
storms capable of producing large hail, strong winds, and perhaps
an isolated tornado through the late afternoon and early evening.
The second, perhaps more certain feature conducive to severe
potential, is the inverted trough axis to the southwest. Strong
850 hPa flow will continue to expand into eastern KS and western
MO this afternoon and evening. If the cold front is able to merge
with this feature, there is greater potential for organized
storms to develop after 5 to 6 PM, beginning near eastern KS and
western MO, including the Kansas City Metro. With that said,
strong flow near 700 hPa may effectively cap the environment,
especially with consideration to the slower surface warming trend
due to lingering morning storms. Thus, it is a conditional setup
as to the amount of severity within this activity. Should
organized convection form, there is the potential for large hail
and strong winds, mainly east of I-35 and south of the Missouri
River. Activity should quickly weaken to sub-severe thresholds
later this evening as storms advance into central Missouri.
Localized heavy rainfall and isolated flash flooding is also
possible, as PWAT values approach 1.5 to 1.75 inches.

Additional rain showers and thunderstorms will then redevelop late
tonight into Sunday morning as an embedded disturbance advects
overhead the LLJ, though no severe weather is expected heading into
Sunday morning. Off and on rain chances will continue across the
area through the afternoon before tapering off late Sunday evening
as the PVA anomaly continues to advect downstream. There is some
potential for isolated strong to severe storms across the eastern
CWA during peak heating Sunday afternoon, though activity should
not be as organized as compared to this evening.

More seasonable temperatures are expected in the wake of the cold
frontal passage Monday before a ridging pattern brings a return of
above seasonable temperatures through much of next week. Off and on
air mass type storm chances will also be present, which may
temporarily limit some of the afternoon heating trends.

&&

.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 655 PM CDT SAT MAY 19 2018

Storms with VFR CIGs are scattered around the region, but not
current effecting the terminals. Looks like VFR will prevail
through early Sunday morning when another round of storms may
spread across western Missouri, followed by low clouds in the IFR
range spreading south. Have included VCTS for afternoon storms
Sunday with MVFR CIGs, but confidence is not very high.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Update...Cutter
Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, May 19, 4:58 AM CDT, 19 hours before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
458 AM CDT Sat May 19 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
458 AM CDT Sat May 19 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Morning storms will continue to weakened this morning, but gusty
 winds and small hail will be possible with strong activity.

 Severe potential increases this afternoon with large hail, damaging
 winds, and a few isolated tornadoes possible. As storms merge later
 this evening and overnight, the severe weather threat will
 transition to more of a wind threat. Greatest threat for severe
 weather will be across eastern Kansas and western Missouri.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Severe threat will decrease by Sunday morning as overnight system
 moves east and weakens. Storms may redevelop by Sunday afternoon
 and a few strong storms likely across east-central Missouri.
 Periodic rain and thunderstorm chances will continue through much
 of the upcoming week.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 19, 6:51 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             1 N GREEN RIDGE         38.63N 93.41W
05/19/2018  E0.75 INCH       PETTIS             MO   EMERGENCY MNGR

&&

CDB
Special weather statement, May 19, 6:59 PM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
659 PM CDT SAT MAY 19 2018

MOZ045-046-200045-
Pettis MO-Cooper MO-
659 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PETTIS AND WESTERN
COOPER COUNTIES UNTIL 745 PM CDT...

At 659 PM CDT, Doppler radar was tracking a strong thunderstorm near
Green Ridge, or 9 miles southwest of Sedalia, moving northeast at 50
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sedalia, Pilot Grove, Smithton, Green Ridge, Otterville, Bunceton,
Lamine, Sedalia Memorial Arpt and Clifton City.

This includes Interstate 70 in Missouri between mile markers 90 and
97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and west central Missouri.

LAT...LON 3869 9298 3870 9306 3853 9307 3854 9328
      3851 9330 3851 9341 3862 9351 3864 9351
      3900 9289 3869 9271
TIME...MOT...LOC 2359Z 236DEG 43KT 3860 9336

Grana
Special weather statement, May 19, 10:40 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1040 PM CDT SAT MAY 19 2018

MOZ002>004-200430-
Worth MO-Gentry MO-Nodaway MO-
1040 PM CDT SAT MAY 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHERN GENTRY AND
EASTERN NODAWAY COUNTIES UNTIL 1130 PM CDT...

At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenwood, or 8 miles east of Maryville, moving east at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Albany, Stanberry, Grant City, Ravenwood, Conception Junction,
Parnell, Clyde, Gentry, Worth, Allendale, Denver and Conception.

LAT...LON 4047 9423 4047 9422 4024 9422 4021 9479
      4050 9480 4054 9423
TIME...MOT...LOC 0340Z 260DEG 38KT 4032 9471

CDB
Local storm report, May 19, 11:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 PM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             RIDGEWAY                40.38N 93.94W
05/19/2018  E1.25 INCH       HARRISON           MO   PUBLIC

&&

SGA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:40 PM CDTSpecial Weather StatementEAXWorth50 min
May 19, 10:49 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth26 min
May 19, 11:14 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth61 min
May 20, 12:47 AM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan61 min
May 20, 4:24 PM CDTSpecial Weather StatementEAXBates36 min
May 20, 4:35 PM CDTSevere Thunderstorm WarningEAXBates25 min
May 20, 4:58 PM CDTSevere Thunderstorm WarningEAXBates32 min
May 20, 5:29 PM CDTSpecial Weather StatementEAXHenry31 min
May 20, 5:42 PM CDTAreal Flood AdvisoryEAXBates3 hr
May 20, 5:56 PM CDTSpecial Weather StatementEAXHenry34 min
May 20, 6:27 PM CDTSpecial Weather StatementEAXPettis48 min
May 20, 6:29 PM CDTSpecial Weather StatementEAXPettis31 min
May 20, 6:54 PM CDTSpecial Weather StatementEAXPettis51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.